Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Jaeger, Manfred

dblp



BibTeX cite key*:

JaegerIJAR01

Title

Title*:

Automatic Derivation of Probabilistic Inference Rules

Journal

Journal Title*:

International Journal of Approximate Reasoning

Journal's URL:

http://www.elsevier.nl/locate/issn/0888613X

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.nl

Publisher's
Address:

Amsterdam, the Netherlands

ISSN:

0888-613X

Vol, No, pp, Date

Volume*:

28

Number:

1

Publishing Date:

2001

Pages*:

1-22

Number of
VG Pages:

22

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

A probabilistic inference rule is a general rule that
provides bounds on a target probability given constraints on
a number of input probabilities. Example: from
$P(A | B) \leq r$\ infer $P(\neg A | B) \in [1-r,1]$. Rules of
this kind have been studied extensively as a deduction
method for propositional probabilistic logics. Many different
rules have been proposed, and their validity proved --
often with substantial effort. Building on previous work
by T. Hailperin, in this paper we show that probabilistic
inference rules can be derived automatically, i.e. given
the input constraints and the target probability, one
can automatically derive the optimal bounds on the target
probability as a functional expression in the parameters
of the input constraints.

URL for the Abstract:

http://www.mpi-sb.mpg.de/~jaeger/publications/IJARabstract.html

Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

MPG

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{JaegerIJAR01,
AUTHOR = {Jaeger, Manfred},
TITLE = {Automatic Derivation of Probabilistic Inference Rules},
JOURNAL = {International Journal of Approximate Reasoning},
PUBLISHER = {Elsevier},
YEAR = {2001},
NUMBER = {1},
VOLUME = {28},
PAGES = {1--22},
ADDRESS = {Amsterdam, the Netherlands},
ISBN = {0888-613X},
}


Entry last modified by Manfred Jaeger, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Manfred Jaeger
Created
08/15/2001 04:19:59 PM
Revisions
2.
1.
0.

Editor(s)
Manfred Jaeger
Christine Kiesel
Manfred Jaeger

Edit Dates
05/22/2003 07:54:47 PM
28.08.2001 16:26:44
15/08/2001 16:19:59